Please use this identifier to cite or link to this item:
Title: On the denominator rule and a theorem by Janos Aczél
Authors: Färe, Rolf
Karagiannis, Giannis
Type: Article
Subjects: FRASCATI::Social sciences
FRASCATI::Social sciences
Keywords: Data envelopment analysis
Efficiency scores
Arithmetic aggregation
Geometric aggregation
Issue Date: Apr-2020
Publisher: Elsevier
Source: European Journal of Operational Research
Volume: 282
Issue: 1
First Page: 398
Last Page: 400
Abstract: In this note we compare and contrast arithmetic and geometric share-weighting aggregations of ratio expressions (i.e., relative scores) and we provide conditions under which they result in approximately the same value of the aggregate measure. We also provide some comparative empirical results about the differences among the suggested alternative aggregate measures.
ISSN: 0377-2217
Other Identifiers: 10.1016/j.ejor.2019.09.013
Appears in Collections:Department of Economics

Files in This Item:
File Description SizeFormat 
Aczel-d-rule-4b.pdf666,04 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.